Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


FATIGUE AND MUSCLE PAIN
Jan 10, 2003

I'M HIV+ FOR 9 YRS. WELL CONTROLLED HIV, T4>800,VIRAL LOAD <50. I WAS 285LBS. HAD GASTRIC BYPASS AND SO FAR LOST 85LBS. H&H ARE 13.5/40.3 LYME TITER-NEG,EBV-NEG,CMV-NEG,B12 NORMAL,LACTIC ACID-NORMAL,THYROID STUDIES-NORMAL I'M NOT DEPRESSED, BUT DOWNRIGHT ANGRY THAT I LOOK GOOD AFTER LOOSING WEIGHT, HAVE GREAT HIV NUMBERS BUT FEEL CRAPPY ALL THE TIME. I TAKE MUTI-VITAMINS 2X PER DAY TO COUNTER NUTRITIONAL LOSS DUE TO BYPASS. HIV MED FOR LAST 3 YEARS ARE KALETRA AND HIVID ONLY. MY PROBLEMS ARE FATIGUE, I FUNCTION FOR 4 HRS THEN NEED A NAP OF 1-2 HRS TO RE-ENERGIZE. ALSO HAVE MUSCULAR PAIN AND ACHY ALMOST FLU-LIKE, FOR LAST 4 YEARS. FIRST IT WAS BLAMED ON EXCESSIVE WEIGHT NOW WHAT? I'M OUT OF GUESSES AND SO IS MY MD. ANY SUGGESTIONS? THANKS FOR ANY HELP, XML.

Response from Dr. Henry

Have you been checked for any signs of myopathy or low level lactic acidosis? Have you had your testosterone levels checked? Consider switching off the HIVID if you have other options. An evaluation be a rheumatologist might be useful. KH



Previous
Hair loss
Next
Failure to ejaculate on antiretroviral Mx.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement